Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain behind head, pressure, dizziness on lying down, weird feeling in right foot, going up to chest, snoring problem. Treatment?

hi! this is the first time i ask a question to a doctor by internet but anyway.. uhm in the past few days I ve been getting pains on the right side, back of my head. its like a pressure pain its not strong but i feel it there. when i lay down to go to bed i get very dizzy and get strange feelings on my right foot and up to my chest .. its very strange... it has happen 2 times now that when ever i get that feeling i fall asleep but am still awake. I m just snoring really loud but I m not actually sleeping i get back up and am super dizzy. do you know what it can be? i do have a stressfull job i saw a doctor and he gave me 2 types of pills for it and told me its because i bite down when ever i get stressed.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
yes your doctor is right.. your symptoms are due to stress. consult a psychiatrist. do aerobic exercises.. reduce your stress level..
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor